Matrix-variate distribution theory under elliptical models-4: Joint distribution of latent roots of covariance matrix and the largest and smallest latent roots

Francisco J. Caro-Lopera, Graciela González Farías, Narayanaswamy Balakrishnan

Research output: Contribution to journalArticle

Abstract

© 2015 Elsevier Inc.. In this work, we derive the joint distribution of the latent roots of a sample covariance matrix under elliptical models. We then obtain the distributions of the largest and smallest latent roots. In the process of these derivations, we also correct some results present in the literature.
Original languageAmerican English
Pages (from-to)224-235
Number of pages12
JournalJournal of Multivariate Analysis
DOIs
StatePublished - 1 Mar 2016

    Fingerprint

Cite this